Doctor insights on:
Still Itching After Scabies Treatment
Side Effect: The topical scabies treatments do actually cause itching because they are irritating to the skin itself. You can try topical cortisone 1% as well as zyrtec (cetirizine) antihistamine as needed for itching, then retreat with scabies treatment if not resolved within a week. Good Luck! ...Read more
I finished scabies treatment (elimite) 1 week ago. The itching and bumps went away but today the bumps/itch came back. Wondering if I have it again?
Is there a difference between a scabies itch, and an after scabies treatment itch? Or are they both just as severe?
Been spending time in a hostel. Very itchy feet! when i scratch i see small bumps appear and burning itch! scabies treatment?
Get it checked: Get it checked by your doctor or a dermatologist it may be scabiees will cause itching other parts of body. Most of time itchy feet are due to sweating of the feet and moistening of the same other causes are athletes feet due to fungus infection called tinea pedis. Tungiasis caused by cotagion infection with pathogen called tunga contact dermatitis other rare causes. ...Read more
Yes: the itching can continue for weeks after treatment. Try a calamine lotion, over the counter antihistamines such as Zyrtec or Benadryl (diphenhydramine). Also a topical hydrocortisone cream can be helpful for itching. Remember to repeat the treatment in about 2 weeks and treat your family members as well. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Still itchy after scabies treatment
- Does scabies itch after treatment?
- Still itching after lice treatment
- Ask a doctor a question free online
- Why do scabies itch after treatment?
- Head still itches after lice treatment
- Head still itching after lice treatment
- Still itching after yeast infection treatment
- Talk to a dermatologist online